# SDR JJBA20240522044

- Difficulty date: May 2, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 40,039 hours, 26,939 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ABOVE RH WINDSHIELD, HORIZONTAL RIB-OVERHEAD PANEL FOUND CRACKED. IN COCKPIT ABOVE RH WINDSHIELF HORIZONTAL RIB-OVERHEAD PANEL REPAIRED AND INSTALLED
